Open Access
Translator Disclaimer
May, 1991 Expected Absolute Random Determinants and Zonoids
Richard A. Vitale
Ann. Appl. Probab. 1(2): 293-300 (May, 1991). DOI: 10.1214/aoap/1177005938

Abstract

For matrices with iid columns, the expectations of the title are examined using ideas from convex geometry. In particular, a representation is shown which involves random realizations from the class of convex bodies called zonoids. This result is used to derive bounds and comparisons of various types.

Citation

Download Citation

Richard A. Vitale. "Expected Absolute Random Determinants and Zonoids." Ann. Appl. Probab. 1 (2) 293 - 300, May, 1991. https://doi.org/10.1214/aoap/1177005938

Information

Published: May, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0739.15015
MathSciNet: MR1102321
Digital Object Identifier: 10.1214/aoap/1177005938

Subjects:
Primary: 15A42
Secondary: 52A22 , 52A40 , 60D05 , 60E15

Keywords: determinant , random matrix zonoid , zonotope

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 2 • May, 1991
Back to Top